| Model Number |
799-EMVP-05 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device failed compressor and airway testing.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The complainant was contacted for return of the device.The device has not been returned to zoll for evaluation.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During evaluation of the device to determine root cause, the technician observed extensive damage.The observed damage is typically a result of the device being tampered with.Root cause could not be firmly established due to the observed damage.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.